Publication

Back to overview

Large deviations of Shepp statistics for fractional Brownian motion

Type of publication Peer-reviewed
Publikationsform Original article (peer-reviewed)
Publication date 2013
Author Hashorva Enkelejd, Tan Zhongquan,
Project Extremes of Gaussian Processes and Related Random Fields
Show all

Original article (peer-reviewed)

Journal Statistics & Probability Letters
Volume (Issue) 83(10)
Page(s) 2242 - 2247
Title of proceedings Statistics & Probability Letters
DOI http://dx.doi.org/10.1016/j.spl.2013.06.013

-